# SDR AALA201809259011

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 34,308 hours, 13,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14A EMERGENCY LIGHT LENS WAS MISSING.  REPLACED THE LAMPS IAW AMM 33-51-19. OPS CHECKED GOOD.
